# SDR AALA202112130275

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 13,322 hours, 5,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 6340
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL INOPERATIVE. REPLACED EPSU 10WL WITH SERVICEABLE UNIT IAW A321 AMM 33-51-38, OPS CHECK GOOD.
